# SDR SWIA202310130009

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 39,326 hours, 38,958 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1226325 : HAD ARCING ON THE CAPTAINÂ€™S SIDE WINDSHIELD DURING CRUISE. DURING THE DESCENT THE WINDSHIELD STARTED CRACKING ON THE OUTSIDE. ALL APPLICABLE QRHS WERE COMPLIED WITH.   (FLIGHT 5060 - FILED CLOSED)   SEE CP 27284480 FOR REMOVAL OF CAPTAIN SIDE WINDSHIELD.  INSTALLED CA SIDE WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY AND AMM 56-11-01.  OPS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE
